# SDR CA121115005

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2120 · Air Distribution System
- Part: Bolt
- Part number: NAS6003U15
- Condition: Loose
- Location: Actuator Housing
- Part time: 25,660 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 OUT OF 4 BOLTS HOLDING THE ACTUATOR HOUSING TO THE FLOW CONTROL VALVE BODY FOUND LOOSE. BOLTS, PN NAS6003U15 AND NUTS, PN MS21043.3 REF TO H/S CMM 778686, 21-32-06. INSTALLED ON ACFT SINCE DAY 1.
